ihave a funny feeling in my heart feels heavy and kinda like my heart is heavy and not pumping fast enough
I had atrial fib years ago but now it is the oppisite like it isnt going fast enough blood pressure was186/66
I don't understand your symptom problem description. If your resting HR is over 60 it is most likely pumping fast enough. If you get dizzy or faint, then it could be due to a slow HR.
The BP is a bit off, and I think needs treatment if the numbers you quote are typical/normal for you at rest. A Systolic between 90-120 is considered normal, so 186 is way to high, however, you Diastolic is right where it should be, i.e., normal.
If your BP remains as high or higher than your post, or if (and if) you have other symptoms you should be checked by a doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.